# SDR F3LA2023120100221

- Difficulty date: November 17, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N329FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08135
- Aircraft time: 17,619 hours, 7,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534726782000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001278789-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON FLOOR BEAM Y1162.5 BETWEEN FRAMES 68-69 REQUIRES REPLACEMENT AS PER A320 NEO SRM 53-41-11-283-009 REV. 38.  REPLACED FLOOR BEAM Y1162.5 BETWEEN FRAMES 68-69 AS PER A320 NEO SRM 51-72-11-911-001 REV. 38.
